MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CRYOCUBE, COMBO, UNIT, UNIV PAD

Medline Industries, LP MEDLINE; CRYOCUBE, COMBO, UNIT, UNIV PAD
Catalog Number MDSCC20
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the water is not circulating to the pad.The unit would work intermittently, but sometimes the water would get hot, in the 90s f.
 
Additional Manufacturer Narrative
The customer stated that ¿water is not circulating to the pad, and the water gets hot,¿ and per troubleshooting, the unit would work intermittently, but sometimes the water would get hot, in the 90s f.Medline received one cryocube in used condition and tested it; the motor would barely work and was slow and weak sounding, and a test cryocube was used and the water did circulate through the customer¿s hose and pad.The customer complaint was confirmed, and the result of the pic testing was functional defect.The cause was documented as cannot determine cause w/received sample; the cryocube does not heat water, and the cooling is solely from ice cubes that need to be added by the end user just before using.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CRYOCUBE, COMBO, UNIT, UNIV PAD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50733289
Report Number1417592-2026-36912
Device Sequence Number16107070
Product Code ILO
UDI-Device Identifier10193489079449
UDI-Public10193489079449
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSCC20
Device Lot Number07624050001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown